The police force said one adult male died, and two individuals were revived with the help of EMS and Naloxone.
Moose Jaw police are reminding the public that anyone can be at risk of an overdose, and not to use drugs alone.
Signs of an overdose include difficulty walking, talking or staying awake; blue lips or nails; pinpoint pupils, cold and clammy skin, dizziness or confusion, extreme drowsiness; choking, gurgling or snoring sounds, slow or weak breathing, inability to wake up even when shaken or shouted at.
Police are also reminding the public that the Good Samaritan Overdose Act will protect anyone experiencing a drug overdose from charges of possession of a controlled substance, this also includes anyone present while someone is having an overdose. For this reason, police encourage people to call 911 in an overdose situation.
Take-home Naloxone kits are available at a number of locations in the province. For a full list, see the provincial government’s website.